this off balance trip really bad they checked my ears and my head and said eveything was good nothing wrong they didnt check any vascular which is what they want too do now someone else told me they have the same too but mine is rocking feeling bad and hers is dizzyness and she gets really bad headachess i dont hardly ever get any at all could this 1 be heart or vascular and how much longer do i have too put up with this rocking feeling would appreciate it if i new the situation tired of this feeling heidi heck.
It's really difficult to know if the dizziness is being caused by the Depo Provera. The Doctor would have to rule out other possible causes.
I also had vertigo (dizziness etc) whilst using Depo, after many years. It is hard to know if the Depo was actually the cause, though.
It is advisable to have a break from Depo every few years. This would also allow you to notice if the dizziness stops
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 24 Nov 2013 • 2 answers
Posted 8 May 2015 • 1 answer
Posted 30 Oct 2015 • 2 answers
Posted 10 Dec 2015 • 2 answers
Depo-Provera - Has anyone else ever experienced being sore in the spot where you received your last?
Posted 23 Jan 2016 • 1 answer